# SDR CALA2013081200552

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 47,930 hours, 16,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 440 BETWEEN STRINGERS 8 AND 9L,  AIR CONDITIONING OUTER EXTRUSION ATTACHMENT BRACKET IS CRACKED AT INBD RIVET.  FRAME WAS REPAIRED IAW EA 5310-04716, REV E.
